# SDR ASOA20120507034

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FUSELAGE CRACKED AROUND RIVET AT FRAME 79, STRINGER 5L-6L.  MX PERFORMED REPAIR OF FUSELAGE SKIN IAW EC5330-02501.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
